MAUDE Adverse Event Report: ZOLL CIRCULATION INC AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION INC AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
The autopulse platform (sn(b)(6)) displayed "system error, out of service, revert to manual cpr".It is unknown when the problem occurred.However, patient use information was requested but no additional information was provided.
 
Additional Manufacturer Narrative
The reported complaint that "autopulse platform (sn (b)(6)) displayed "system error, out of service, revert to manual cpr"" was confirmed based on the review of the archive data and during functional testing.The root cause of the reported complaint was the failed drive train, likely attributed to the aging of the device.The autopulse platform was manufactured in 2009 and is over 14 years old, past its expected service life of 5 years.Upon visual inspection, the power distribution board revision is up to date and the brake gap is within specification.Unrelated to the reported complaint, damage was observed on small black cover of the platform (the screw holder was broken on the inside).The observed physical damage appeared to be characteristic of user mishandling.The small black cover will be replaced to address the observed physical damage.The archive data review showed the occurrence of system error - 71 (motor drive train command issue), thus confirming the reported complaint.Unrelated to the reported complaint, fault 16 (timeout moving to take-up position) and user advisory (ua) 28 (loss of clutch connectivity) were also observed in the archive review.The autopulse platform failed initial functional testing due to the "system error, out of service, revert to manual cpr" error message displayed upon powering up the device, thus, confirming the reported complaint.The system error message was reset with apvision.After clearing the error memory with apvision, fault (16) occurred during a test run.The ua (28) observed in the archive was not reproduced.The system error - 71, fault 16, and ua (28) are attributed to the drive train failure.The drive train will be replaced to remedy the issues.Zoll is awaiting customer approval for service repair.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaint reported for autopulse with serial number (b)(6).

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave
san jose, CA 95131
4084192922
MDR Report Key17148582
Report Number3010617000-2023-00557
Device Sequence Number5421513
Product Code DRM
UDI-Device Identifier00849111000130
UDI-Public00849111000130
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-08
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2023
Initial Report FDA Received Date06/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown